# SDR AALA202305221415

- Difficulty date: May 18, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A320*
- Aircraft serial: 6840
- Aircraft time: 22,446 hours, 8,817 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE2400021
- Condition: Leaking
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAINTENANCE FOUND DOOR 1R ASSIST BOTTLE LEAKING DOWN PRESSURE. REPLACED DOOR ASSIT BOTTLE PER AMM 52-11-14.
